JournalsprimsVol. 22, No. 3pp. 507–511

Partial *-Algebras of Closed Linear Operators In Hilbert Space (Addendum/Erratum to Vol.21, No. 1, 1985, 205-236)

  • Jean-Pierre Antoine

    Université Catholique de Louvain, Louvain-La-Neuve, Belgium
  • W. Karwowski

    Uniwersytet Wroclawski, Poland
Partial *-Algebras of Closed Linear Operators In Hilbert Space (Addendum/Erratum to Vol.21, No. 1, 1985, 205-236) cover
Download PDF

Cite this article

Jean-Pierre Antoine, W. Karwowski, Partial *-Algebras of Closed Linear Operators In Hilbert Space (Addendum/Erratum to Vol.21, No. 1, 1985, 205-236). Publ. Res. Inst. Math. Sci. 22 (1986), no. 3, pp. 507–511

DOI 10.2977/PRIMS/1195177847